# SDR SWAA2014060928830

- Difficulty date: April 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5912169
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP CTR HINGE AFT FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
